# SDR 2002UALA01533

- Difficulty date: October 3, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1480, STRINGER 27L ATTACHMENT CLIP IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  STRINGER CLIP WAS REPLACED.
